# SDR FDEA201102030464

- Difficulty date: February 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N3205
- Condition: Misaligned
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 540, INST. INBD AT THE STR CLIP AT STR 25 LT UNABLE TO LOCATE AND DRILL FASTENER HOLE FOR A YYT 8 FASTENER AND MAINTAIN PROPER E.D. ON THE DSS LOWER 540 FRAME, THIS CONDITION ALSO EXIST AT STA. 560, 520, 580 AND 600. STA 520, 540, 560, 580, 600.  JUST INBD OF STRINGER CLIP AT S-25L.  A MAJOR REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF MODIFICATION ON STAM WC 118250068DSSR07 AND STAM EA 757-5331-16-F3058, REV- DATED DEC 13,2010 WITH FAA FORM 8110-3 DATED MAR 28, 2011. REF EA F-5310-146518 FOR DTE TRACKING. THIS NON ROUTINE IS FOR TIME TRACKING PURPOSES ONLY. MAJOR REPAIR
